Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is pregnancy possible despite taking Postinor 2?

i have sex right after my period ended , but he did not ejaculate inside me and only an inch of his penis inside my vagina but i m afraid of pre-cum. so i take the Postinor-2 pills after 38hours having sex and another pills after 12hours as intructed. Today is the fifth day since I’ve taken Postinor-2 pill, I experience a stomach pain especially when I press down into the part of my reproductive system and sometimes it also hurts when I don’t even touch it, I also experience lower back pain and I try checking my cervical mucus and it appears to look like paste+unstretchable+white with transparent fluid, I also experience headache sometime but I don’t experience nausea, breast tenderness ,fatigue etc. am I in risk of pregnancy?
Wed, 20 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

In my opinion, Postinar-2 as an emergency contraceptive pill can prevent pregnancy in 80-85% of cases if taken within 72 hours of unprotected intercourse. You had taken it within 72 hours. So, chance of pregnancy can be greatly reduced. In my opinion, your complains about stomach pain, lower back pain, headache might be the side effect of drug. If you don't get your period within 3 weeks of taking pill, then you should consult your doctor for any possible pregnancy. It is advisable for you to have safe sex (use of condom) not only to prevent pregnancy but also to prevent sexually transmitted infections.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I took Postinor 2 the same day after unprotected intercourse the first dosage was taken in about 3 hours. The second was taken exactly 12 hours the morning after. It s been two weeks since I took the pill and I am just experiencing abdomins pain and diarrhoea. It was my first time taking the pill. I experienced bleeding the next day. My last period was August 21,2016. Should I be worried ?

doctor1 MD

I had sex with my gf after which she took postinon 2 after 12hrs. then she had period d next day being 19.August. And we had sex again on the 13.September and after she took Andrew liver salt and ampiclox . Right now she s feeling weak, headache and body pain. What could be in place right now?

doctor1 MD

Hello. I had sex 17 days after my normal period and I took postinor 2 within 7 hrs. The pill is just one in a pack and I took malaria drugs along with it bcos I had malaria. I have been feeling nauseous and experiencing diarrhea. Can I still be pregnant bcos my period is still in a week time. Thanks Anonymous